# SDR AALA201906039032

- Difficulty date: March 8, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,831 hours, 26,049 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5323078720000
- Condition: Cracked
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: APPROX. .5" CRACKS (2 EA.) ON FLOOR BEAM SUPPORT AT FR 18, Y 0 AND Y 42.5. REMOVED AND REPLACED FLOOR BEAM SUPORT P/N D5323078720000 IAW SRM 51-72-11-911-001, 51-42-11; DWG D53112629.
